Author Topic: Setback support please  (Read 1848 times)

[Buddie]

Setback support please
« on: December 17, 2019, 02:22:31 am »
Does anyone have any information on setbacks ? Iíve been in a setback for 15 months after being healed for years and Iím loseing hope dearly,the chemical anxiety is so bad and torturous.
Iím so disabled and under mortal terror that this will never end,scared for my life,does anyone know anyone who healed from a setback?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Setback support please
« Reply #1 on: December 17, 2019, 02:46:04 am »
Hi [...],

Have you been on and off benzo's multiple times?  Are you on any other medications which might mimic benzo withdrawal symptoms?  Do you drink alcohol?  I'm just trying to help you figure out what's going on, no judgement. 

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Setback support please
« Reply #2 on: December 18, 2019, 12:01:41 am »
[...] no i tapered one time,and that was in 2011 I was benzo free in middle of 2014 and healed at 16 months off,remained healed for years until a family death and I suffered many panic attacks and after I had so many the benzo symptoms had returned...no alcohol and no drugs were added...
But I have been takeing oral magnesium glycinate....itís the same withdrawl from years ago
Chemical anxiety
Crushing daily fatigue
Agrophobia
Muscle tenseing in abdomen,chest,back ect...
Air hunger
Hair loss
Tingleing and burning skin
Teeth pain (nerves)
Fear of never recovering (had that the first time as well)
Depression
Dizziness
Nightmares
Insomia
Ect...list goes on
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Setback support please
« Reply #3 on: December 18, 2019, 12:50:47 am »
This is so hearthardening and frightening!
What thee hell these drugs do
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Setback support please
« Reply #4 on: December 18, 2019, 12:58:47 am »
I've seen lots of discussions around the forum lately about magnesium, what are you taking it for? 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Setback support please
« Reply #5 on: December 18, 2019, 01:32:42 am »
Steer clear of magnesium if it sends you into acute. A lot of us cannot tolerate it; others can. Who knows why. I'm one who can't take it. You may have to taper off.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Setback support please
« Reply #6 on: February 13, 2022, 03:54:25 pm »
Hello [...] how are you doing now please?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.